Get your Health question answered in 3 easy steps

132 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does my pregnancy test report indicate?

Answered by
Owl Image
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 5483 Questions

Question
Hi....i had taken primolnut n for 3 days approx 2 tablets a day....and today is the third day nd I have still not got my period.....i have taken pregnancy test which has come negative and consumed an I pill as well..

Pl help...
Thu, 21 Dec 2017 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 8 minutes later
Brief Answer:
Insufficient dosage to bring periods.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.

Having I-pill during last 10 days of the cycle can cause a delay in the period by a week or more. Taking Primolut N twice a day for just 3 days is insufficient to start a withdrawal bleeding. Do continue it thrice a day for 3 more days and then stop having the pill. The bleeding should start 3 days after stopping the pill.

Please feel free to discuss further. I will be glad to answer the follow-up queries that you have.

Wishing you good health.

Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: What does my pregnancy test report indicate? 19 minutes later
My periods were due on 28th of Oct and I started taking primolnut n to delay periods and continued till 31st...took an I pill on 2nd night.....

Shud I again start the primolnut n again?

I thought it is for delaying periods...how it can help in getting the periods again..

Pl explain..
 
 
Answered by Dr. Rakhi Tayal 44 minutes later
Brief Answer:
Do wait for the periods.

Detailed Answer:
Hello.
Thanks for writing again.

After stopping Primolut N to delay the periods the bleeding should have started on 3-4 Nov but since you had an I-pill also this must have disturbed the hormonal balance. It is best to do a urine test to rule out pregnancy and wait for one week for the periods to start on their own.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: What does my pregnancy test report indicate? 32 minutes later
Have done the pregnancy test today in the morning and has shown a negative result...

Is that enough to rule out a pregnancy?

 
 
Answered by Dr. Rakhi Tayal 7 hours later
Brief Answer:
Pregnancy ruled out.

Detailed Answer:
Urine test is 97% accurate and this has ruled out the pregnancy. You can wait for your periods to start on their own.
Regards.
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on Primolut n

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months usually. I already have a kid of 10 years and my age is 38 years. I am quite heavy with 80 kgs weight as...

doctor1 MD

Hello doctor! I had my periods on October 15 and after that me and my boyfriend had sex on nov 11 using protection and while removing it the condom has stuck inside! Usually I get irregular periods but from 4 months I’m getting regularly. Now i...

doctor1 MD

Is it possible to take Primolut N along with Birth control pills? Will it effect the birth control pills?

doctor1 MD

Hello,

Im 25 yrs old. I got married 1.5 yrs before. In the first month after my marriage I was conceived due to the use of Primolut N tablet. Since i was not ready, I got abortion. Now, we are planning to have a baby. Its been 5 months we are planning to have baby, Im still not conceived. My question is, Can I take Primolut N tablet and try to get conceived ? will there be any bad effect in future? Please suggest me what should i do?



Thanks in Advance.

doctor1 MD

Hi Doctors,

I am 29 year old, 5.4, 67 kg. married since a year and trying to conceive. I have been tracking my periods since a year this is the status -
I have skipped my periods for a month if I do not take Primolut N tablets. Hence, I have a tendency to take 5 tablets to induce periods regularly on a monthly basis. Last period that I got on tablets was 14th April 2011. Then I stopped the tablets and started herbal medicine (Angus Castus). Checked my ovulation using OPK and also monitored my cervical mucus. Got ewcm on 13th May morning, hence we had unprotected sex on 13th May night. I must highlight that my LH hormone was not high enough to be detected on OPKs as I would get only faint lines, hence went with the more traditional method of ewcm.

I have not got my periods since 14th April. I took hpt at 14dpo, 18dpo and 20dpo – considering 13th May as my day of ovulation. I have got –ve hpt, but ever since 13th may, I have experienced sinus problems, feel more tired than normal pms, feel tingly sensation on my lower abdomen, feel constipated, want to sleep all the time.

I am in UK and I approached my GP who suggested FMU to be tested. I have a history of cystic ovaries (as a child since I got my periods at the age of 11 – I was in India at that time). Its hard to get hold of gyno here and I am unable to convince my GP to get my harmones checked and do sonography to check my cysts (if I have them). GPs here tend to follow a process and unless I do not tick all boxes for their procedure, I will not get appointment with the gyno.

Sorry about the long story – but please can you help me. Much Much appreciated. Many Thanks!

doctor1 MD

Hi I am taking Primolut N tablet from last 6 days till now my periods date is 16 Feb and i want to continue this tablet till 20th Feb, Please guide me can i continue this tablet?? i am taking daily 1 tablet. How many days i can take this tablet please guide....